# SDR QXEA2015101600536

- Difficulty date: October 16, 2015
- Submitted: October 19, 2015
- Operation: Air carrier
- Aircraft: N436QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4236
- Aircraft time: 16,225 hours, 17,510 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Electronic Unit
- Part number: 699018003
- Part serial: 1163
- Condition: Malfunctioned
- Location: Propeller
- Part time: 29,575 hours, 29,981 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AUTOFEATHER DID NOT ARM ON TAKEOFF.  ABORTED TAKEOFF.  REPLACED THE NR 1 PEC IAW AMM 61-20-396-000/400-801.  CLEARED FAULT CODES.  RETURNED TO SERVICE.
